# SDR VIBR 560 RUDDER

- Difficulty date: September 2, 2009
- Submitted: October 1, 2009
- Operation: General aviation
- Filed by: Stevens Aerospace and Defense Systems, LLC., repair station VIBR368K
- Aircraft: N823WB
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600124
- Aircraft time: 6,300 hours, 5,876 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Cable
- Part number: 6565007118193
- Condition: Frayed
- Location: Zone 100
- Part time: 6,300 hours, 5,876 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 1200-HOUR/36-MONTH PHASE 5 INSP. REMOVED FWD FLOORDBOARDS FOR INSP OF THE AREA. FOUND RUDDER CABLE GUARD PIN MISSING AT FS 127.70. LT AND RT (UPPER/LOWER) RUDDER CABLES WERE FOUND DAMAGED. THE UPPER RUDDER CABLE WAS RIDING IN THE LOWER RUDDER CABLE'S PULLEY, BOTH CABLES WERE DAMAGED DUE TO THE SAWING EFFECT DURING RUDDER DELECTION.
